Dream Ecologies draft plan:

The following exercises are intended to invite creative ways of moving/sharing and dreaming together. The aim is to create an open, supportive, fluid space that acts as both container and conduit for dreams.

(As Iman suggested, there could be a bell/bowl/sounding chime to signal moving between phases and when it is time to enter collective dreaming).

6pm- Soup & introductions (30mins for any new intros before we start?)

1. Opening (in two parts)

6.30pm: First exercise: Move, listen, follow, dream, share...(10mins)

- Stand somewhere in the room, find a point of stillness, breathe deeply, become aware of your muscles, any tensions or aches/pains, feel the sensations of your body.
- Begin to move slowly around the room, feel each step like a rising and falling motion, pay attention to the shifts between heaviness/lightness in each step.
- Start to stretch out, lengthen each step as you reach into a new space, play with the size of your step and notice the qualities of the new space you step into.
- As you move through the room, feel yourself taking up more of the space around you and as you travel through it.
- Feel the texture of the floor, notice the temperature, pay attention to the objects, materials and bodies around you.
- Start to play with how you move through the room, you can be as bold or subtle with your movements as you choose- make shapes that echo or respond to the space around you.
- Find a corner, object, piece of ceiling or floor to respond to with a shape or gesture- stay here a while, allow your mind to wander in relation to the space your body is inhabiting.
- Notice new ways you are responding to the space, allow images to come into your mind as you move around the room, pause, respond, and move on- repeat.

6.40pm: Opening second exercise: Free write/draw (10mins)

Without speaking, come back together in a circle in the middle of the space. Move around the circle together to find a new place to rest. Write or draw some reflections or questions that come to mind in response to the word 'dreaming'. Start with the here and now of what your body feels in this space in this moment and where thinking about 'dreaming' now leads you.

You might write:

- a series of open questions about dreams
- phrases that reflect on your own experience of dreaming
- images or words that arise in response to the exercise,
- thoughts on 'dreams'
- memories, images or phrases from actual dreams
- reflections on your experience of being in a dream state

2. 6.50pm: Part II: Threads (10mins)

- Reflection/discussion time
- People may wish to lie/rest quietly for 10mins or join discussion
- Discuss what emerges
- Write/draw further thoughts or images that unfold as common/shared threads.

3. 7pm: Part III: Dream Matrix (in two parts) First exercise- wake up the body to Dream (5mins)

Pat down/rub/awaken the body, shake off residues, dust off and feel your body enliven and expand from the inside outwards as you take some deep breaths.

<u>Second exercise- The Dream invitation:</u> Collective sharing (30-45mins?)

Move slowly around the room, weaving in and out of the chairs, paying attention to some of the residues from the first exercise, texture, sound, space, movement, weight.

When you feel ready and feel that a dream comes to mind that you would like to share, choose a chair to sit down on.

Once someone sits, everyone in the room must either choose a chair to sit down on or remain very still to listen.

Notice, there may be some people still standing around the space and some sitting. Once the dream has been shared, the dreamer can continue to sit or move again. Everyone in the space can continue to move or sit but must stay still to listen once someone begins to speak and share their dream.

When one dreamer has shared, other dreamers can respond by moving or speaking a dream or in sharing a sound, movement or an image or writing if they choose (paper/pens will be to the side of the space).

4. Grounding/closing

7.45pm:

Final chance to share/write/speak and listen to any reflections.

Repeat the exercise of patting down, brushing, shaking off any residues to close.

Points to discuss:

Participant information/consent forms (info to be provided for people to read/sign forms and share emails at start of session- suggest 15mins for arrivals- tea/information sharing?) Herbal tea instead of soup?

Draft plan for Saturday 19th:

- 9.30-9.45am (intros/participant info/tea)
- 9.45am- 9.55am: Opening: first exercise
- 9.55-10.05am: Opening: second exercise

- 10.05-10.15am: Part 2: Threads: sharing/discussion
- 10.15-11am: Part 3: Dream Matrix (45mins or 35mins with 5-10mins grounding?)
- (if 35mins) 10.50am: Part 4: Grounding/closing (10mins)
- 11am: Dreaming ends (follow-up info/debrief info?)

The duration of Part 3 Dream matrix might depend on the number of participants and the feel of the session- we could trial different durations 35, 40 or 45mins? The grounding at the end feels quite important but could be as simple as a 5min brushing exercise rather than full discussion... depending on what people think.